# SDR IPXA2016022399813

- Difficulty date: February 15, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327807200200
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, SUPERNUMERARY FLOOR PANEL 222KG IS CRACKED.  REPAIRED FLOOR PANEL 222KG IAW SREO A300-5320-42721-F.
